# SDR DALA2022040402276

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION INTERNAL STRUCTURE COUPLING STR 42LH BTW FR 57/58 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRUCTURE COUPLING PER A320 SRM 53-00-13. (2179855)
